CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
secondorderasymptoticefficiencyinapartlyautoregressivemodel 期刊论文
systemsscienceandmathematicalscience, 1996, 卷号: 9, 期号: 2, 页码: 164
Authors:  Liang Hua
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
ontakeuchiefficiencyintwoclassesofsingleparametertwosidedtruncateddistributions 期刊论文
systemsscienceandmathematicalscience, 1996, 卷号: 9, 期号: 3, 页码: 278
Authors:  Chen Guijing;  Liang Hua
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
onthebestuniformconvergencerateofebestimators 期刊论文
systemsscienceandmathematicalscience, 1995, 卷号: 8, 期号: 1, 页码: 52
Authors:  Yuan Yahua;  Liang Hua
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
onasymptoticallymedialunbiasedestimatorsintruncatedtypedistributionfamilies 期刊论文
systemsscienceandmathematicalscience, 1995, 卷号: 8, 期号: 2, 页码: 128
Authors:  Liang Hua
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10